Pennsylvania, 2015Damaging Winds in Pennsylvania, June 12, 2015
June 12, 2015 · NWS CTP · 36 events in 14 counties and zones
A quasi-stationary frontal boundary was draped from west to east just north of Pennsylvania the morning of June 12th, 2015. ahead of which scattered strong to severe t-storms developed.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $29,000
- Crop damage
- None recorded
- Events
- 36
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A quasi-stationary frontal boundary was draped from west to east just north of Pennsylvania the morning of June 12th, 2015. This boundary began slipping southward as a cold front during the afternoon...ahead of which scattered strong to severe t-storms developed. Resultant damage was due almost entirely to strong winds...with little in the way of hail reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Jun 12, 2:17 PM EST, 47 minutes earlier.
Area forecast discussion, Jun 12, 2:17 PM EST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
317 PM EDT FRI JUN 12 2015
.SYNOPSIS...
A SUBTROPICAL RIDGE WILL REMAIN PARKED JUST OFF THE SOUTHEAST
COAST THROUGH THE NEXT WEEK. PENNSYLVANIA WILL REMAIN THE NORTHERN
PERIPHERY OF THIS UPPER RIDGE WITH A SURFACE FRONT OSCILLATING
OVER THE STATE. THIS WEATHER PATTERN WILL BRING WITH IT A CHANCE
OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS MOST
DAYS DURING THE UPCOMING WEEKEND AND NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NEAR TERM HIGH RES MDL DATA AND SFC OBS AT 16Z INDICATES A WARM
FRONTAL BNDRY /SNAKING ITS WAY FROM SWRN NEW YORK TO THE LOWER
SUSQ VALLEY/. THIS FRONT WILL LIFT A LITTLE FURTHER NORTH THIS
AFTERNOON...BUT MAY HANG UP ACROSS PORTIONS OF THE MIDDLE SUSQ
VALLEY AND ADJACENT NE PENN.
DESPITE WEAK LG SCALE FORCING...HEATING OF MOIST/UNSTABLE AIR
MASS IS LIKELY TO RESULT IN SCT CONVECTION BY AFTN...FOCUSED OVR
THE ELEVATED HEATING SURFACES OF THE CENTRAL MTNS...AND NEAR THE
AFOREMENTIONED WARM FRONTAL BOUNDARY. ALTHOUGH SHEAR AND CAPE
PROFILES NOT PARTICULARLY IMPRESSIVE IN THE VERY NEAR TERM...PROGGED
DCAPE VALUES IMPLY THE THREAT OF ISOLD DAMAGING WIND GUSTS. DEEP
LAYER SHEAR DOES BEGIN TO INCREASE /BY ABOUT 10KTS OR SO/ LATE IN
THE DAY AND THIS EVENING...SO STORMS THAT DO DEVELOP MAY STAND THE
BEST CHANCE OF BECOMING SEVERE AROUND OR SHORTLY AFTER DUSK.
A FEW POCKETS OF ENERGY HELICITY INDEX AOA 1M2/S2...INCREASE
BETWEEN 00-03Z SAT TO A FAIRLY EXTENSIVE BAND OF 1.5-2 M2/S2
FROM THE NCENT MTNS...TO JUST WEST OF THE SUSQ MAINSTEM AT 00Z
SAT...THEN CONSOLIDATED ACROSS THE MID SUSQ VALLEY AROUND 03Z.
MDL 8H TEMPS OF ARND 18C SHOULD SUPPORT MAX TEMPS FROM THE M80S
OVR THE HIGHEST TERRAIN OF THE ALLEGHENIES...TO THE L90S IN THE
SUSQ VALLEY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
A MORE ORGANIZED...AND POTENTIALLY SVR...TSRA THREAT DEVELOPS THIS
EVENING ACROSS THE NW MTNS...AS SHORTWAVE APPROACHES FROM THE GRT
LKS...PUSHING A COLD FRONT TOWARD THE AREA. MODERATELY STRONG MID
LVL FLOW AND ASSOC SHEAR SHOULD SUPPORT AN ORGANIZED LINE OF
STRONG TSRA WORKING INTO THE NW MTNS THIS EVENING ALONG AXIS OF LL
JET AND PLUME OF ANOMALOUS PWATS/INSTABILITY. THE SVR THREAT
SHOULD DIMINISH LATE TONIGHT...AS BEST LG SCALE FORCING PASSES
NORTH OF THE STATE AND BLYR COOLS/STABILIZES. POPS BASED ON LATEST
SREF/GEFS OUTPUT RANGE FROM CATEGORICAL ACROSS THE NW MTNS...TO
CHC ACROSS THE LOWER SUSQ VALLEY.
DYING SFC COLD FRONT WILL SAG SOUTH ACROSS CENTRAL PA
SATURDAY...BRINGING A CHC OF LINGERING SHRA/TSRA...ESP ACROSS THE
SOUTHERN COUNTIES. CONSALL OUTPUT SUPPORTS MAX TEMPS FROM THE M70S
NW MTNS TO M80S SE.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
LITTLE CHANGE TO THE EXTENDED FORECAST TODAY AS THE PROVERBIAL
RING OF FIRE ON THE PERIPHERY OF THE LARGE SOUTHEAST CONUS UPPER
DIGE WILL BE SITUATED ACROSS CENTRAL PA FROM MUCH OF THE UPCOMING
WEEKEND THROUGH MID WEEK. A WEAK FRONTAL SYSTEM MAY PROVIDE SOME
DRYING AND BY LATE IN THE WEEK...BUT WITH ONLY A 1020MB SFC HIGH
PROGGED TO CROSS THE NORTHERN GLAKS REGION...PERSISTENCE FORECAST
IS LIKELY THE BEST ONE WITH ABOVE CLIMATOLOGICAL POPS INDICATED
THROUGH THE END OF THE COMING WEEK.
AT OR ABOVE AVERAGE NORMAL MAX TEMPS ARE EXPECTED IN THIS
PATTERN...AS WELL AS ABOVE NORMAL MIN TEMPS BASED ON WELL ABOVE
NORMAL PW. SENSIBLE WEATHER WILL BE QUITE SUMMERLIKE...WITH VERY
WARM AND HUMID CONDITIONS AND DAILY CHANCES OF MAINLY DIURNAL
CONVECTION. BEST CHC FOR MORE WIDESPREAD CONVECTION WILL BE
TUESDAY AFTERNOON AND THURSDAY AFTERNOON WITH STRONG 5H TROFS
FLATTENING AND ULTIMATELY DISPLACING THE SPRAWLING SOUTHEAST
UNITED STATES UPPER RIDGE OFFSHORE BY LATE IN THE WEEK.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
A WEAK WARM FRONTAL BOUNDARY STRETCHED FROM NEAR KBFD...TO KUNV
AND KMDT/KLNS AT 14Z...WILL LIFT NORTH INTO NEW YORK STATE TODAY.
AREAS OF 5-6SM VSBYS IN HAZE WILL PERSIST ACROSS MAINLY THE LOWER
SUSQ VALLEY THIS AFTERNOON. OTHERWISE...EXPECT VFR CONDITIONS TO
PREVAIL IN MOST LOCATIONS FOR MAJORITY OF THE TIME THROUGH THE
LATE AFTERNOON HOURS.
ISOLATED/SCATTERED TSTMS WILL DEVELOP IN MID/LATE AFTERNOON OVER
THE WEST...WHICH WILL BRING MAINLY LOCAL RESTRICTIONS. MENTIONED
VCTS FOR A SHORT WINDOW IN THE TAFS. BETTER PROB FOR TSTM IMPACTS
LOOKS TO BE THIS EVENING AS A SCT/BKN LINE OF STORMS SLIDES
THROUGH AHEAD OF APPROACHING COLD FRONT...STARTING AROUND 00Z IN
THE NW. LIGHT SOUTHERLY WINDS WILL INCREASE TO AROUND 10 MPH BY
AFTERNOON...AND BECOME BREEZY ACROSS THE NW HALF.
OUTLOOK...
SAT...ISOLD PM TSRA IMPACTS POSS...MAINLY SOUTH.
SUN...NO SIG WX EXPECTED.
MON...PM TSRA IMPACTS POSSIBLE...MAINLY W MTNS.
TUE...PM TSRA IMPACTS POSSIBLE...MAINLY SOUTH.
&&
.CLIMATE...
NEAR RECORD HIGH TEMPERATURES IN THE LOW 90S ARE FORECAST TODAY
AT BOTH HARRISBURG AND WILLIAMSPORT. THE RECORD HIGH AT HARRISBURG IS
92 SET IN 1973. AT WILLIAMSPORT THE RECORD IS 94 SET IN 1956.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...FITZGERALD/LAMBERT
LONG TERM...DEVOIR
AVIATION...LAMBERT
CLIMATE...
Hazardous weather outlook, Jun 12, 1:57 PM EST, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
257 PM EDT FRI JUN 12 2015
PAZ018-019-024>028-033>036-042-045-046-049>053-056>059-063>066-
131900-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
257 PM EDT FRI JUN 12 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PAZ004>006-037-131900-
WARREN-MCKEAN-POTTER-TIOGA-
257 PM EDT FRI JUN 12 2015
...SEVERE THUNDERSTORM WATCH 291 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
A COLD FRONT APPROACHING FROM THE GREAT LAKES WILL PRODUCE
THUNDERSTORMS ACROSS MUCH OF THE AREA THIS EVENING. THERE IS A
SLIGHT CHANCE THAT SOME OF THESE STORMS COULD PRODUCE DAMAGING
WIND GUSTS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PAZ010>012-017-041-131900-
ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN LYCOMING-
257 PM EDT FRI JUN 12 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A COLD FRONT APPROACHING FROM THE GREAT LAKES WILL PRODUCE
THUNDERSTORMS ACROSS MUCH OF THE AREA THIS EVENING. THERE IS A
SLIGHT CHANCE THAT SOME OF THESE STORMS COULD PRODUCE DAMAGING
WIND GUSTS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 12, 11:15 AM EST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1215 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 1 E DALMATIA 40.65N 76.88W
06/11/2015 NORTHUMBERLAND PA EMERGENCY MNGR
TREE DOWN IN LOWER MAHANOY TOWNSHIP
&&
EVENT NUMBER CTP1500128
HAGNERSpecial weather statement, Jun 12, 1:56 PM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
256 PM EDT FRI JUN 12 2015
PAZ036-122000-
FRANKLIN PA-
256 PM EDT FRI JUN 12 2015
...STRONG THUNDERSTORMS WILL AFFECT FRANKLIN COUNTY UNTIL 400 PM
EDT...
AT 253 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR WILLOW HILL TO NEAR FORT LOUDON...AND MOVING
EAST AT 25 MPH.
WIND GUSTS BETWEEN 40 AND 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
UPPER STRASBURG AROUND 300 PM EDT.
ROXBURY AROUND 305 PM EDT.
MARION AROUND 315 PM EDT.
SHIPPENSBURG AROUND 320 PM EDT.
CHAMBERSBURG AROUND 330 PM EDT.
GUILFORD AND SCOTLAND AROUND 335 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ORRSTOWN AND
WILLIAMSON.
THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 10 TO 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT OUT
ON A LAKE DURING A THUNDERSTORM.
&&
LAT...LON 3985 7797 4011 7779 4014 7759 4013 7759
4013 7757 4010 7756 4009 7755 4007 7754
4007 7753 4005 7753 3999 7748 3986 7754
TIME...MOT...LOC 1853Z 262DEG 20KT 4010 7774 3989 7789
LAMBERTSpecial weather statement, Jun 12, 2:35 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
335 PM EDT FRI JUN 12 2015
PAZ066-122015-
LANCASTER PA-
335 PM EDT FRI JUN 12 2015
...THUNDERSTORMS WILL AFFECT LANCASTER COUNTY UNTIL 415 PM EDT...
AT 335 PM EDT...DOPPLER RADAR INDICATED TWO THUNDERSTORMS ALONG A
LINE EXTENDING FROM REAMSTOWN TO NEAR NEW HOLLAND...AND MOVING
NORTHEAST AT 30 MPH.
40 TO 50 MPH MPH WIND GUSTS AND PEA SIZE HAIL WILL BE POSSIBLE WITH
THESE THUNDERSTORMS. TORRENTIAL RAINFALL IS ALSO POSSIBLE.
THE TORRENTIAL RAINFALL WILL BE NEAR...
ADAMSTOWN AROUND 340 PM EDT.
CHURCHTOWN AROUND 345 PM EDT.
OTHER LOCATIONS IMPACTED BY THE TORRENTIAL RAINFALL INCLUDE BLUE
BALL...BOWMANSVILLE...FARMERSVILLE...FIVEPOINTVILLE AND GOODVILLE.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 280 TO 295.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4011 7594 4006 7593 3999 7606 4008 7619
4022 7622 4030 7613 4014 7588
TIME...MOT...LOC 1935Z 220DEG 26KT 4022 7611 4011 7605
LAMBERTSpecial weather statement, Jun 12, 2:43 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
343 PM EDT FRI JUN 12 2015
PAZ036-057-063>065-122045-
CUMBERLAND PA-YORK PA-FRANKLIN PA-DAUPHIN PA-ADAMS PA-
343 PM EDT FRI JUN 12 2015
...STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND...YORK...FRANKLIN...
DAUPHIN...AND ADAMS COUNTIES UNTIL 445 PM EDT...
AT 343 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR NEWVILLE TO NEAR MONT ALTO TO NEAR
HAGERSTOWN...AND MOVING EAST AT 25 MPH.
30 TO 40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
NEWVILLE AND BLOSERVILLE AROUND 350 PM EDT.
PLAINFIELD AROUND 355 PM EDT.
CASHTOWN...CARLISLE AND ORRTANNA AROUND 405 PM EDT.
BOILING SPRINGS...SCHLUSSER AND ROUZERVILLE AROUND 410 PM EDT.
WAYNE HEIGHTS AROUND 415 PM EDT.
GETTYSBURG AROUND 420 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ABBOTTSTOWN...
ARENDTSVILLE...BENDERSVILLE...BIGLERVILLE AND CAPITAL CITY AIRPORT.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 213 TO 250.
INTERSTATE 81 FROM MILE MARKERS 27 TO 79.
INTERSTATE 83 FROM MILE MARKERS 30 TO 50.
INTERSTATE 283 FROM MILE MARKERS 0 TO 2.
LAT...LON 3985 7759 4023 7740 4038 7664 3993 7685
3972 7708 3972 7773
TIME...MOT...LOC 1943Z 261DEG 22KT 4017 7737 3986 7752 3965 7775
GRUMMSpecial weather statement, Jun 12, 2:47 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
347 PM EDT FRI JUN 12 2015
PAZ028-049-050-122015-
UNION PA-JUNIATA PA-SNYDER PA-
347 PM EDT FRI JUN 12 2015
...A STRONG THUNDERSTORM WILL AFFECT UNION...JUNIATA...AND SNYDER
COUNTIES UNTIL 415 PM EDT...
AT 346 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BEAVER SPRINGS...MOVING EAST AT 20 MPH.
40 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BEAVER SPRINGS AROUND 350 PM EDT.
TROXELVILLE AROUND 355 PM EDT.
RICHFIELD AROUND 405 PM EDT.
PAXTONVILLE...TYRONE AND PENNS CREEK AROUND 410 PM EDT.
FREMONT...MIDDLEBURG AND MOUNT PLEASANT MILLS AROUND 415 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BEAVERTOWN...FREEBURG
AND NEW BERLIN.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4063 7695 4062 7696 4065 7734 4084 7734
4089 7690 4067 7690
TIME...MOT...LOC 1946Z 269DEG 19KT 4075 7724
GRUMMSpecial weather statement, Jun 12, 3:02 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
402 PM EDT FRI JUN 12 2015
PAZ004-005-010-122045-
WARREN PA-MCKEAN PA-ELK PA-
402 PM EDT FRI JUN 12 2015
...STRONG THUNDERSTORMS WILL AFFECT WARREN...MCKEAN...AND ELK
COUNTIES UNTIL 445 PM EDT...
AT 401 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR FREDONIA TO NEAR LOTTSVILLE TO NEAR
CANADOHTA LAKE...AND MOVING EAST AT 50 MPH.
50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
LOTTSVILLE AROUND 405 PM EDT.
SPRING CREEK AROUND 415 PM EDT.
RUSSELL...GRAND VALLEY AND GARLAND AROUND 420 PM EDT.
SCANDIA AND SOUTH WARREN AROUND 425 PM EDT.
KINZUA DAM AROUND 430 PM EDT.
CHAPMAN STATE PARK AROUND 440 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BEAR LAKE...
CLARENDON...ELDRED...LEWIS RUN AND MOUNT JEWETT.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4200 7822 4175 7828 4147 7878 4152 7896
4162 7896 4163 7933 4171 7961 4196 7961
4200 7954
TIME...MOT...LOC 2001Z 286DEG 45KT 4233 7938 4202 7944 4183 7978
GRUMMThunderstorm Wind, Snyder
- When
- June 12, 3:04 PM EST
- Where
- Snyder County, Beavertown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 40.750, -77.170
A thunderstorm producing winds estimated near 60 mph knocked a tree onto wires in Beavertown.
Thunderstorm Wind, Warren
- When
- June 12, 4:00 PM EST
- Where
- Warren County, 0.69 mi N of North Warren
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 41.880, -79.170
A thunderstorm producing winds estimated near 60 mph knocked down trees and wires on Dougherty Run Road in Conewango Twp.
Thunderstorm Wind, Warren
- When
- June 12, 4:12 PM EST
- Where
- Warren County, 1.89 mi NNW of Lander
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 41.995, -79.266
A thunderstorm producing winds estimated near 60 mph knocked down trees and wires on Pine Ridge Road near Trask Road in Farmington Twp.
Thunderstorm Wind, McKean
- When
- June 12, 4:30 PM EST
- Where
- McKean County, Ludlow
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 41.730, -78.950
A thunderstorm producing winds estimated near 60 mph knocked down trees and wires near Ludlow in Hamilton Twp.
Thunderstorm Wind, McKean
- When
- June 12, 4:35 PM EST
- Where
- McKean County, 0.86 mi SE of Bradford
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 41.960, -78.640
A thunderstorm producing winds estimated near 60 mph knocked down trees and wires in the city of Bradford.
Thunderstorm Wind, Warren
- When
- June 12, 4:40 PM EST
- Where
- Warren County, 1.69 mi SSE of Barnes
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 41.659, -79.013
A thunderstorm producing winds estimated near 60 mph knocked down trees and wires on Route 948 near Rock Bottom Lane in Sheffield Twp.
Thunderstorm Wind, McKean
- When
- June 12, 4:50 PM EST
- Where
- McKean County, 0.86 mi NW of East Kane
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 41.660, -78.810
A thunderstorm producing winds estimated near 60 mph knocked down trees and wires in several locations throughout southwestern McKean County.
Thunderstorm Wind, McKean
- When
- June 12, 4:51 PM EST
- Where
- McKean County, 0.86 mi SE of Mt Jewett
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 41.720, -78.640
A thunderstorm producing winds estimated near 60 mph knocked down trees and wires in Hamlin Twp near Mount Jewett.
Thunderstorm Wind, Potter
- When
- June 12, 5:25 PM EST
- Where
- Potter County, 0.86 mi SW of Roulette
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 41.770, -78.160
A thunderstorm producing winds estimated near 60 mph knocked down trees near Roulette.
Thunderstorm Wind, Potter
- When
- June 12, 5:37 PM EST
- Where
- Potter County, 0.52 mi E of Coudersport
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 41.770, -78.010
A thunderstorm producing winds estimated near 60 mph knocked down trees across roadways near Coudersport.
Thunderstorm Wind, Clearfield
- When
- June 12, 5:58 PM EST
- Where
- Clearfield County, 0.82 mi SW of Du Bois
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 41.111, -78.781
A thunderstorm producing winds estimated near 60 mph knocked down a large tree on Wayne Road near SR 5523. A motorcyclist crashed into the fallen tree.
Thunderstorm Wind, Tioga
- When
- June 12, 6:05 PM EST
- Where
- Tioga County, 0.52 mi E of Gaines Jct
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 41.750, -77.560
A thunderstorm producing winds estimated near 60 mph knocked down trees near Gaines.
Thunderstorm Wind, Potter
- When
- June 12, 6:12 PM EST
- Where
- Potter County, 2.81 mi S of Germania
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 41.610, -77.660
A thunderstorm producing winds estimated near 60 mph knocked down trees south of Germania.
Thunderstorm Wind, Clearfield
- When
- June 12, 6:15 PM EST
- Where
- Clearfield County, Curwensville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 40.970, -78.520
A thunderstorm producing winds estimated near 60 mph knocked down trees on power lines in Curwensville with power outages reported.
Thunderstorm Wind, Clearfield
- When
- June 12, 6:20 PM EST
- Where
- Clearfield County, 0.87 mi SE of Clearfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 41.020, -78.440
A thunderstorm producing winds estimated near 60 mph knocked down trees and power lines near Clearfield with power outages reported.
Thunderstorm Wind, Tioga
- When
- June 12, 6:30 PM EST
- Where
- Tioga County, 1.03 mi E of Middlebury Center
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 41.850, -77.260
A thunderstorm producing winds estimated near 60 mph knocked down trees near Keeneyville.
Thunderstorm Wind, Clearfield
- When
- June 12, 6:32 PM EST
- Where
- Clearfield County, 0.82 mi N of Riverview
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.012, -78.452
A thunderstorm producing winds estimated near 60 mph knocked down a large tree onto Riverview Road near Clearfield.
Thunderstorm Wind, Clinton
- When
- June 12, 6:35 PM EST
- Where
- Clinton County, 0.69 mi N of South Renovo
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 41.330, -77.750
A thunderstorm producing winds estimated near 60 mph knocked down trees south of Renovo.
Thunderstorm Wind, Tioga
- When
- June 12, 6:40 PM EST
- Where
- Tioga County, 1.47 mi SSW of Whitneyville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 41.750, -77.230
A thunderstorm producing winds estimated near 60 mph knocked down trees near Charleston.
Thunderstorm Wind, Clearfield
- When
- June 12, 6:42 PM EST
- Where
- Clearfield County, 1.55 mi SE of Needful
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.017, -78.326
A thunderstorm producing winds estimated near 60 mph knocked down a large tree in the 8000 block of Shiloh Road near Clearfield.
Thunderstorm Wind, Blair
- When
- June 12, 6:50 PM EST
- Where
- Blair County, 1.72 mi ENE of Mill Run
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 40.510, -78.400
A thunderstorm producing winds estimated near 60 mph knocked down trees and wires near Altoona.
Thunderstorm Wind, Blair
- When
- June 12, 6:50 PM EST
- Where
- Blair County, Roaring Spg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 40.330, -78.400
A thunderstorm producing winds estimated near 60 mph knocked down trees on wires in Roaring Springs.
Thunderstorm Wind, Somerset
- When
- June 12, 7:10 PM EST
- Where
- Somerset County, 0.69 mi S of Bakersville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 40.040, -79.220
A thunderstorm producing winds estimated near 60 mph knocked down trees near Bakersville.
Thunderstorm Wind, Somerset
- When
- June 12, 7:15 PM EST
- Where
- Somerset County, 0.69 mi S of Meyersdale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 39.810, -79.030
A thunderstorm producing winds estimated near 60 mph knocked down trees near Meyersdale.
Thunderstorm Wind, Centre
- When
- June 12, 7:17 PM EST
- Where
- Centre County, 0.87 mi SW of Old Fort
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 40.820, -77.680
A thunderstorm producing winds estimated near 60 mph knocked a tree across a road near Old Fort.
Thunderstorm Wind, Huntingdon
- When
- June 12, 7:20 PM EST
- Where
- Huntingdon County, 2.44 mi ENE of Neffs Mills
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 40.668, -77.910
A thunderstorm producing winds estimated near 60 mph knocked trees down at Shaver's Creek.
Thunderstorm Wind, Clinton
- When
- June 12, 7:20 PM EST
- Where
- Clinton County, 0.87 mi SE of Beech Creek
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 41.070, -77.590
A thunderstorm producing winds estimated near 60 mph knocked down trees near Beech Creek.
Thunderstorm Wind, Mifflin
- When
- June 12, 7:25 PM EST
- Where
- Mifflin County, 2.21 mi WSW of Belleville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 40.590, -77.760
A thunderstorm producing winds estimated near 60 mph knocked down tree and wires near Belleville.
Thunderstorm Wind, Clinton
- When
- June 12, 7:30 PM EST
- Where
- Clinton County, 0.69 mi S of Lockport
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 41.140, -77.450
A thunderstorm producing winds estimated near 60 mph knocked down multiple trees near Lock Haven.
Thunderstorm Wind, Huntingdon
- When
- June 12, 7:35 PM EST
- Where
- Huntingdon County, Mt Union
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 40.380, -77.880
A thunderstorm producing winds estimated near 60 mph knocked down trees in Mount Union.
Thunderstorm Wind, Mifflin
- When
- June 12, 7:38 PM EST
- Where
- Mifflin County, 0.87 mi NE of Burnham
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 40.640, -77.560
A thunderstorm producing winds estimated near 60 mph knocked down trees and wires near Burnham.
Thunderstorm Wind, Snyder
- When
- June 12, 8:12 PM EST
- Where
- Snyder County, 3.66 mi W of Kratzerville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 40.870, -76.950
A thunderstorm producing winds estimated near 60 mph knocked down trees and wires near Kratzerville.
Thunderstorm Wind, Snyder
- When
- June 12, 8:14 PM EST
- Where
- Snyder County, 1.48 mi SSW of Kreamer
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 40.780, -76.960
A thunderstorm producing winds estimated near 60 mph knocked down a tree and a wire near Kreamer.
Thunderstorm Wind, Snyder
- When
- June 12, 8:22 PM EST
- Where
- Snyder County, 0.69 mi S of Verdilla
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 40.740, -76.900
A thunderstorm producing winds estimated near 60 mph knocked down a tree and a wire near Verdilla.
Thunderstorm Wind, Perry
- When
- June 12, 8:30 PM EST
- Where
- Perry County, 1.59 mi SSW of Cove
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 40.328, -77.010
A thunderstorm producing winds estimated near 60 mph knocked down trees across Valley Road west of Marysville.
Thunderstorm Wind, Dauphin
- When
- June 12, 8:30 PM EST
- Where
- Dauphin County, 2.1 mi W of Inglenook
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- State Official
- Coordinates
- 40.430, -76.970
A thunderstorm producing winds estimated near 60 mph knocked down a tree south of Halifax.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Pennsylvania, June 12, 20151 death · $139,000 · 50 kt wind · 34 events
- Flood and Hail in Texas, June 12, 20151 injured · $5.3 million · 2.75 in hail · 16 events
- Hail and Damaging Winds in New York, June 12, 2015$338,000 · 1.75 in hail · 43 events
- Damaging Winds in New York, June 12, 2015$440,000 · 50 kt wind · 33 events
- Flooding in Iowa, June 12 to 17, 2015$1.4 million · 4 events
- Damaging Winds in Ohio, June 12, 2015$62,000 · 56 kt wind · 13 events
- Damaging Winds in Ohio, June 12, 2015$41,000 · 56 kt wind · 14 events
- Damaging Winds in Ohio, June 12, 2015$40,000 · 50 kt wind · 13 events
- Tornado and Flash Flood in Texas, June 12, 2015$40,000 · EF0 · 12 events
- Damaging Winds in Indiana, June 12, 2015$32,000 · 65 kt wind · 11 events
- Damaging Wind in Pennsylvania, June 12, 2015$50,000 · 50 kt wind · 1 event
- Damaging Winds in Pennsylvania, June 12, 2015$40,000 · 56 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 573678, 573680, 573683, 573688, 573689, 573685, 573686, 573690, 573740, 573737, 573693, 573738, 573739, 573696, 573697, 573741, 573699, 573727, 573742, 573703, 573715, 573722, 573729, 573730, 573732, 573725, 573728, 573733, 573731, 573723, 573734, 573743, 573744, 573745, 573735, 573736.